Home      Members List      Register Now!
  #1  
Old 07-20-2005, 04:54 AM
jeffwilkinson jeffwilkinson is offline
Banned
 
Join Date: Aug 2004
Posts: 0
Default Oxycoten

I'm concerned about the withdrawal symptoms I'm experiencing with my Oxycoten. I have never overdosed on the drug, but since the doctor increased my dosage from 40 mg. twice daily to 60 mg. twice daily, I find myself going through awful withdrawal about an hour or even two hours before the scheduled dose. I don't know what the best course of action is. Should I try to ween off this thing or is there some other*approach? *I can't see a doctor up here more than once every two months, so I'm really at a loss. And the local hospital won't deal with narcotic medications because of the rampant abuse. Any suggestions?
Reply With Quote
  #2  
Old 09-15-2005, 10:28 PM
kachina321 kachina321 is offline
Banned
 
Join Date: Sep 2005
Posts: 0
Default Oxycoten

Jeff, i hope by now you either kicked or found out what to do. there is alway methadone treatment or detox. i have been using* opium based drugs since i was 13 years old. you name it ive done it. been through many treatment programs. also mm teartment . this will not be ez by any means. i am 53 and still use everyday. i too was in an accident but now i get my drug legally. morphine and methadone and valiums so i can sleep. i am now getting oc off the street. i am trying to find out how to shoot. the oc. any suggestions for me?kachina321@aol.com

Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump



All times are GMT. The time now is 08:06 AM.


Powered by vBulletin®
Copyright ©2000 - 2017, Jelsoft Enterprises Ltd.